On Friday i had a horrible flare up! i was in so much pain it looked like i was from the exercises or something. i had no control over my body and my poor mom wanted to comfort me but i couldn't have anything touching me. I felt like someone was trying to squeeze my bones so they would just brake inside of me. Has anyone else felt this way? It was the wiredest feeling ever. My vision went blurry and i was having small spasms because the pain was so intense. The only thing the doctors said the only thing they could do was give me pain killers and wait for the flair to go away. It has been 3 days and the pain is still with me. i am on the pain killers still and it doesnt seem to be getting any better. i also feel like i am getting weaker now. I can hardly make it up my stairs. If i go out i have to use a wheel chair as of lately. and last time this was going on i ended up in the hospital with a Hgb count of 6.4 i dont want to go to the hospital again. what should i do.
DanniGirl, Hi. I'm sorry you've been feeling so wretched. Could you refresh us: do you have a lupus Dx and, if so, what meds do you take for it?
In my early teenage years, I was given Tylenol with codeine for pain in joints & along the long bones (shins & arms), but it didn't seem to disrupt the underlying inflammatory process... which is why I ask about your meds...
About low hemoglobin: since you have a past history & because this can be so serious, have you contacted your dr? I know nothing about this & am only a patient, besides---but I'd certainly have it checked ASAP, if I were you. It's not what you want to hear, but I think we HAVE to work with our drs., because we could WRONGLY assume some new problem is identical to an old problem we've had.
I hope others chip in soon. Bye for now & good luck, from Vee
Yes i was Dx with SLE 4 months ago and it jus seems like i am getting worse then better. The pain in my long bones is exactly what i was feeling but it was also in my joints. I dont have my meds right in front of me but im on meds for
high blood pressure
and i forget the other one.
i have been on prednisone 80 mg for over a month and it doesnt look like they are trying to bring me down at all. matter a fact they have been raising my doses of everything. now about my Hgb count it has always been low usually around 9.4 but it doesnt take much to get me down even lower. I feel much better today not as weak. I even made it to work! but thanks for the support.
Dannigirl, Not that I'm "glad" to read about the meds you're on, but I'm glad to read that you are being treated & monitored. Glad you feel better today, too! Hope you're having a good day at work. Hang in there! Vee
yes my doctors are amazing and they all know eachother so i have a great team they all keep intouch with one another. i feel like i have a whole nother family caring for me!! anuhoos i am learning that i just have to take it day by day for right now so as of today its an amazing and beautiful one and i hope you are feeling the same
Dannigirl, I to have aching in my long bones but my worst pain is when I stand and then walk. My feet and then hips hurt so bad that I have to make it to the bed to do stretching and take my relafen and a tramadol. Then I take a hot shower as hot as I can stand, letting it hit those areas. then massage. What work it is in a flare! I am glad you have good dr.s and of course this site. I don't post very much but it is a comfort to me to know I'm not the only person having a time of it. I am off the predisone, but I am on methotrexate, placqunil, folic acid, calcium, I also have fibro and take flexeril at night. My dr. has me off the methotrexate now for three weeks because my white blood cells are low and my platelets too Can't seem to figure out what is going on yet. I go back end of this week for another blood test that will make one for every week. I also have other health complications so it is hard to tell which one is interfering because of the meds I take we'll see. Keep your chin up, seems like you can get through this!
Take one day at a time!
This is my first post. I am reading part of my story. I have been recently diagnosed with Drug Induced Lupus. I experience every symptom listed except butterfly rash but the horrendous skin conditions make up for that!
It seems that B/P meds are the primary cause of my problem. The doctor wanted to titrate me off of B/P meds with no success because the B/P gets out of control. I understand all prescribed B/P meds are in the same catagory. I am currently seeking alternatives to B/P control besides the obvious diet and excercise.
My doctor was able to determine the Lupus was drug induced by my history of the symptoms. My symptoms are exactly on the time line of my starting B/P meds. 10 years ago. These past 10 years have been a medical circus. Thank God for doctors in the know. Perhaps this information will aid in your relief.
Last edited by wingsovgrace; 08-28-2007 at 11:56 AM.
Reason: additionl information - Must mention the continual increased pain has been the worst of the problems.
Yea i feel like and energizer bunny today but i am tryn to take it easy. i no if i use all my energy that i will jus hate myself tomorrow. my flair only last the weekend thank goodness. and it seems like my blood count must have jumped up because i can get up the stairs without getting dizzy!! im glad to hear that u are not on pred. anymore i hate the stuff makes my face all puffy i look like a pumpkin. lol but thanks for the advise for the flair up i will have to try next time hopfully not anythime soon though!!!!
hope all is swell
Glad you have some energy back and the flare only lasted the weekend.
I'm in remission or so they tell me but like many here it is the constant pain that ends up wearing you down. So, my engery is after i'm up had a shower out the door to work--- energy!!8:00a.m. I use that time for all work and accomplishing what I need to get done. I start to wear out after lunch, so then I begin it seems like slow motion and concentration starts to wane but 4:00p.m.comes and I can go home and take a nap. It is so important to take those rest periods when you have SLE. So the energizer bunny still needs a nap even if it is a power nap.
My DR. prescribed warm water excercise therapy,so I'm going to try it. I have had the cold excercise therapy and it was fine and helped some with the pain but I want more relief besides taking more meds. I take 9 different meds in the morning and 4 at night. This is not just for the SLE but other health problems--- BP, Thyroid, cholesterol-- you name it but it only has slowed me down it hasn't stopped me ---- Take care and keep positive you seem to be doing a good job.